# SDR AALA202204068170

- Difficulty date: April 5, 2022
- Submitted: April 6, 2022
- Operation: Air carrier
- Aircraft: N901NN
- Make and model: Boeing 737
- Aircraft serial: 33226
- Aircraft time: 28,543 hours, 11,887 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Circuit Breaker
- Condition: Pulled
- Location: Zone 200 - Fuse
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AT CRUISE, 370 NOTICED BOTH ENGINE SPAR VALVE CLOSED LIGHTS ILLUMINATED BRIGHT. AIRCRAFT DIVERTED TO PHX AND DECLARED AN EMERGENCY. FOUND CIRCUIT BREAKER B3 FUEL SPAR VALVE ENGINE 1 AND CIRCUIT BREAKER B4 FUEL SPAR VALVE ENGINE 2 OPEN ON P6-3. CLOSED CIRCUIT BREAKERS. ACCOMPLISHED FIM 28-22-00-810-809 AND FIM 28-22-00-810-810 AND ENGINES IDLE RUN. SYSTEM OPERATE NORMAL.
